# SDR FDEA202207221789

- Difficulty date: July 22, 2022
- Submitted: July 22, 2022
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 94,508 hours, 37,717 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Intercostal
- Part number: 146N545111
- Condition: Corroded
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL FROM STATION 1500 TO 1520 IN BILGE AREA HAS CORROSION IN 3 AREAS  FABRICATED NEW INTERCOSTAL IAW BAC DWG 146N5451-11 REV C & INSTALLED IAW B757 SRM 51-40-02.
